# SDR SWIA200413993

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 14,408 hours, 21,474 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0180
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 8,619 hours, 12,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT EVERY TIME FLAPS ARE PUT UP.    REMOVED AND REPLACED LT NACELLE FLAP ACTUATOR IAW MM 27-50-00, OPERATIONAL CHECKED GOOD.
